Please use this identifier to cite or link to this item:
|Title:||On Hecke eigenvalues at Piatetski-Shapiro primes||Authors:||Baier, Stephan
|Keywords:||DRNTU::Science::Mathematics::Number theory||Issue Date:||2010||Source:||Baier, S., & Zhao, L. (2010). On Hecke Eigenvalues at Piatetski-Shapiro Primes. Journal of the London Mathematical Society, 81(1), 175-201.||Series/Report no.:||Journal of the London mathematical society||Abstract:||Let λ(n) be the normalized nth Fourier coefficient of a holomorphic cusp form for the full modular group. We show that, for some constant C > 0 depending on the cusp form and every fixed c in the range 1 < c < 8/7, the mean value of λ(p) is as p runs over all (Piatetski-Shapiro) primes of the form [nc] with n ∈ ℕ and n ≤ N.||URI:||https://hdl.handle.net/10356/93859
|DOI:||http://dx.doi.org/10.1112/jlms/jdp064||Rights:||© 2009 London Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of the London mathematical society, London Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1112/jlms/jdp064].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|109. On Hecke eigenvalues at Piatetski-Shapiro primes.pdf||408.88 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.